Sunday, July 10, 2011

Thalidomide Disaster


The English physician Michael Jenkins of the Royal London Homeopathic Hospital said that many of his patients want, in the case of any illness, homeopathic treatment, because they can not tolerate the adverse side effects of synthetic drugs.

After the enormous scandal generated by the drug called thalidomide disaster, many other synthetic drugs, more or less harmful, have been criticized vehemently or have been permanently withdrawn from the market because of their many dangerous side effects or very unpleasant.

Unfortunately, in most cases these side effects, sometimes severe, occur too late in the case of drugs only after they have been used in the same patient for years.

For example, in the case of the drug practolol with hypotensive action after being advised to tens of thousands of patients for years, it was observed that determines the irreversible damage to eye level and at intestine, and even skin ulcers. Recently it was found that those taking a normal dose of tranquilizers with benzodiazepines (diazepam, nitrazepam, Calm├ępam) shortly after becoming addicted to these drugs and had strong withdrawal symptoms when they gave up. The past decade, millions of recipes recommended benzodiazepines have been commonly recommended by doctors who knew at the time deeply harmful effects of these drugs.

No comments:

Post a Comment

Note: Only a member of this blog may post a comment.